# SDR T17A201410054005

- Difficulty date: October 5, 2014
- Submitted: October 8, 2014
- Operation: Air carrier
- Aircraft: N495CT
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK547
- Aircraft time: 4,507 hours, 3,376 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

DURING OUR APPROACH THE LG FAILED TO EXTEND.  AN IMMEDIATE GO AROUND WAS COMMENCED & AN EMER DECLARED WITH ATC.  DURING A BRIEF DIVERSION THE CAPTAIN RAN VARIOUS CHECKLIST & WAS ABLE TO EXTEND THE GEAR.  MX JACKED THE ACFT & OPERATED THE LG NUMEROUS TIMES & COULD NOT DUPLICATE THE DISCREPANCY.  .
